# SDR FDEA202410191553

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 9,913 hours, 4,842 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105405G
- Part serial: 000323
- Condition: Worn
- Location: Zone 500
- Part time: 9,913 hours, 4,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT 5, BETWEEN WS 486.2 TO 512.2 WITH WEAR LH WING SLAT 5, BETWEEN WS 486.2 TO 512.2 WAS REPAIRED IAW B767 SRM 57-43-02-2R REP 1   (SHEET 1) FIG 201 AND SRM 51-70-10-2R FIG 208 SHEET 1 REV 90 AUG 15/2024
